Minorations sur le λ 1 des variétés riemanniennes
Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 569, p. 132-148
@incollection{SB_1980-1981__23__132_0,
     author = {Gallot, Sylvestre},
     title = {Minorations sur le $\lambda \_1$ des vari\'et\'es riemanniennes},
     booktitle = {S\'eminaire Bourbaki : vol. 1980/81, expos\'es 561-578},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {23},
     year = {1981},
     note = {talk:569},
     pages = {132-148},
     zbl = {0493.53034},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1980-1981__23__132_0}
}
Gallot, Sylvestre. Minorations sur le $\lambda _1$ des variétés riemanniennes, in Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 569, pp. 132-148. http://www.numdam.org/item/SB_1980-1981__23__132_0/

[AG] S. Agmon, Lectures on Elliptic Boundary value Problems, Van Nostrand, 1965. | MR 178246 | Zbl 0142.37401

[AU] T. Aubin, Fonction de Green et valeurs propres du laplacien, J. Math. Pures et Appl. 1974, 347-371. | MR 358875 | Zbl 0295.35016

[BE] P. Berard, Spectres et Groupes cristallographiques I : Domaines Euclidiens, Inventiones Math., 58, 1980, 179-199. | MR 570879 | Zbl 0434.35068

[BB] L. Bérard Bergery, La courbure scalaire des variétés riemanniennes, Séminaire Bourbaki 79/80, n° 556. | Numdam

[B-C] R.L. Bishop et R.J. Crittenden, Geometry of Manifolds, Academic Press (1964). | MR 169148 | Zbl 0132.16003

[B-G-M] M. Berger, P. Gauduchon et E. Mazet, le spectre d'une variété riemannienne, Lectures Notes in Maths, 194 (1971). | Zbl 0223.53034

[B-L] H.J. Brascamp et E.H. Lieb, Some Inequalities for Gaussian measures and the long-range order of the one-dimensional plasma, Clarendon Press, Oxford 1975.

[BU1] P. Buser, On cheeger's Inequality λ1 ≥ h2/4, Proceedings of A.M.S. Symposia in Pure Maths, 36, 1980. | Zbl 0432.58024

[C] J. Cheeger, A lower bound for the smallest eigenvalue of the Laplacian, Problems in Analysis, Princeton University Press, 1970, 195-199. | MR 402831 | Zbl 0212.44903

[CG] S.Y. Cheng, Eigenvalue comparison theorems and its geometric applications, Math. Z. 143(1975), 289-297. | MR 378001 | Zbl 0329.53035

[G1] M. Gromov, Paul Levy's isoperimetric inequality, soumis à Ann. Scient. Ec. Norm. Sup. Paris.

[G2] M. Gromov, Structures métriques pour les variétés riemanniennes, Cedic-Nathan, textes mathématiques n°1, Paris 1981. | MR 682063 | Zbl 0509.53034

[H-K] E. Heintze et H. Karcher, A general comparison theorem with applications to volume estimates for submanifolds, Ann. Scient. Ec. Norm. Sup. Paris, 11, 1978, 451-470. | Numdam | MR 533065 | Zbl 0416.53027

[M] J. Milnor, Morse theory, Annals of Math. Studies, 53, Princeton University Press, Princeton 1963. | MR 163331 | Zbl 0108.10401

[M-F] P. Morse et Feshbach, Methods of theoritical Physics, Mc-Graw Hill, 1953. | Zbl 0051.40603

[01] R. Osserman, The Isoperimetric Inequality, Bull. A. M. S., 84, N°6, 1978, 1182-1238. | MR 500557 | Zbl 0411.52006

[02] R. Osserman, A note on Hayman's theorem on the bass note of a drum, Comment. Math. Helv. 52, 1977, 545-555. | MR 459099 | Zbl 0374.52008

[03] R. Osserman, Bonnesen-style isoperimetric inequalities, American Math. Monthly, 86, 1979, 1-29. | MR 519520 | Zbl 0404.52012

[P] L.E. Payne, Isoperimetric inequalities and their applications, SIAM Review, Vol 9, N°3, 1967, 453-488. | MR 218975 | Zbl 0154.12602

[P-W] L.E. Payne et H.F. Weinberger, An optimal Poincaré inequality for convex domains, Arch. Ration. Mech. Anal., 5(1960), 286-292. | MR 117419 | Zbl 0099.08402

[P-S] G. Polya et G. Szego, Isoperimetric inequalities in mathematical physics, Annals of Math. Studies N°77, Princeton University Press, Princeton 1951. | MR 43486 | Zbl 0044.38301

[W] H.F. Weinberger, An isoperimetric inequality for the N-dimensional free membrane problem, J. Ration. Mech. Anal. 5(1956), 533-636. | MR 79286 | Zbl 0071.09902

[Y] S.T. Yau, Isoperimetric constants and the first eigenvalue of a compact Riemannian manifold, Ann. Sc. Ec. Norm. Sup. Paris 8(1975), 487-507. | Numdam | MR 397619 | Zbl 0325.53039

[Y-L] S.T. Yau et P. Li, Estimates of eigenvalues of a compact Riemannian manifold, Proc. Symp. Pure Math. A. M. S., 36 (1980), 205-239. | MR 573435 | Zbl 0441.58014

[BU2] P. Buser, A note on the isoperimetric constant, preprint. | MR 683635